# SDR USAAF96122

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11310
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE CHECK REVEALED MID CABIN CEILING EXIT SIGN LIGHTS INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE ON LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
